# SDR DALA1013663267

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 34,277 hours, 15,294 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK AND BEAM AT Y765 BETWEEN FR64 & FR66. REPAIRED IAW SRM 53-41-11, SRM 51-22-00, SRM 51-42-12, SRM 51-23-12.
